ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Ergodic properties dof families of Henon maps

Pal, Ratna and Verma, Kaushal (2018) Ergodic properties dof families of Henon maps. In: ANNALES POLONICI MATHEMATICI, 121 (1). pp. 45-71.

Full text not available from this repository. (Request a copy)
Official URL: https://dx.doi.org/10.4064/ap170928-2-4

Abstract

Let {H-lambda} be a continuous family of Henon maps parametrized by lambda is an element of M, where M subset of C-k is compact. The purpose of this paper is to understand some aspects of the random dynamical system obtained by iterating maps from this family. As an application, we study skew products of Henon maps and obtain lower bounds for their entropy.

Item Type: Journal Article
Additional Information: Copyright of this article belong to POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN, 8 SNIADECKICH ST, PL 00 656 WARSZAWA, POLAND
Department/Centre: Division of Interdisciplinary Research > Supercomputer Education & Research Centre
Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 17 Jul 2018 15:26
Last Modified: 17 Jul 2018 15:26
URI: http://eprints.iisc.ac.in/id/eprint/60209

Actions (login required)

View Item View Item